# SDR SIMA2019042319004

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 38,279 hours, 32,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Hold Open Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON FR 68 FOR BAGGAGE DOOR HOLD OPEN ROD SUPPORT IS CRACKED.-C/A-REMOVED AND REPLACED SUPPORT BRACKET ON FRAME 68 FOR BAGGAGE DOOR HOLD OPEN SUPPORT ROD BRACKET IAW SRM 51-40-02.
